# SDR DALA2019081314744

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 32,755 hours, 14,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS (SEAT MOUNTED) AT SEAT 10-14 INOPERATIVE. REPLACED BATTERY PACK AT 11 L FOR SEATS 10-14 PER B737-700 AMM 33-52. OPS CK GOOD.
